I am facing irregular periods problem from one year (since I took I-pill). I took I-pill in fear of getting pregnant although I did not have sex till now. I am still a virgin, but physically active with my boyfriend. I am putting on weight due to irregular periods and stomach disturbance.
Also, my hair is also falling and I feel stressed every time. I am taking M2-tone, and Shatavari capsules from few days. I have no thyroid problem. Tell me some remedies or treatment regarding my problem.
My current weight is 66 kg and my height is 5'4". What can I do regarding weight loss? As I am a student, I cannot go to a gym.
Welcome to icliniq.com.
I just read your query. You should not take I-pill if you did not have intercourse. Because, it is a hormonal pill and can cause hormonal imbalance.
As far as current medicines are concerned, they are good. Keep on taking them. Along with that, take tablet Raja pravartini vati two tablets two times a day with water after food for one month. Stop taking it when you get your periods. If you get periods within a month then it is fine, otherwise, I advise you to visit a nearby gynecologist.
Consult me after one month regarding improvement and for further management or you can consult your nearby reputed ayurveda physician.
For more information consult an ayurveda specialist online --> https://www.icliniq.com/ask-a-doctor-online/ayurveda-specialist
Was this answer helpful?|
Ask your health query to a doctor online?Ask an Ayurveda Specialist Now